# SDR AU000236

- Difficulty date: March 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Engine: Pwa PT6A42
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulty
- Location: Te Flap Control
- Component: Te Flap Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) FLAPS WOULD NOT EXTEND.  INVESTIGATION COULD FIND NO FAULT AND THE FLAPS HAVE OPERATED CORRECTLY SINCE.
